I've now been taking Armour for a little over a month, and have been slowly increasing my dosage. My energy levels feel OK, though I still get sleepy after meals sometimes, so I'm guessing I'm not at my optimal dosage yet.
I've noticed lately that I get really bloated and gassy after every meal...is this normal? Will this go away with time? Also, I was hoping I'd have lost some weight by now, but I've lost nothing (at least I've not gained anything, I guess). I exercise regularly - cardio & weight training - and watch my calories closely, so I don't think there's much else I can do to facilitate the weight loss.
Hi, I hope to start Armour, tomorrow, if the doc okays it so I am watching your progress with interest! The bloated...for me I got that with Synthroid! My guess (only a guess) is that you may need a bit more. Perhaps with your next upping the symptoms will go away. In the meantime, maybe try to eat stuff that is easy to digest and less likely to cause gas....you know..the bean poem! Check out the thread on the board called "How did you help your foggy head" and read through until you get to the great posting from KKKittykat about Armour. It helped me a lot! I look forward to more of your posts on how you are doing!
Now that I know someone is interested in my progress I'll be sure to post more often!
I'll look at the other thread you mentioned. Thanks for that, pixiek! Oh, and if you are interested, I'm now up to 1 1/2 grains per day. I take 1/2 before breakfast, 1/2 before lunch and 1/2 before dinner (all sublingually). I started out at a VERY low dosage - only 1/4 grain per day - just to be careful, and I didn't start seeing any effect until I got to 1/2 per day.
After a few weeks I started feeling really hypo again and someone here suggested I needed to increase my dosage, so I did and felt much better for a while. Then I started getting deathly sleepy after meals, so I increased again and that's where I am now.
Jo-chan: Yes, yes, do look at that thread...I thought it had great info on dosing. Oh, YES I am interested so keep posting! And I will do the same once I start. BTW, were you on synthroid first? I will be making a switch to Armour from synthroid and I am a bit nervous ...reason being that I had such a horrible, horrible time getting adjusted to it...it was really, really, awful...I am also nervously wondering to start at equivalent dose or lower...maybe a bit lower is better, eh? I know that "chan" is a term of endearment in Japan ...where I live now...did you spend time in Japan?
Unfortunately no, I have not spent any time in Japan, but I would love to. I use Jo-chan as my handle online because I'm very interested in Japanese culture and it's kind of a hobby for me (and most of the other sites where I use my handle are Japanese-related). I'm trying to learn to speak Japanese. Anata wa nihonjin desu ka?
Anyway, I was not on Synthroid before I started on Armour. I'd read so many positive things about Armour that I decided to go with that. I'm not being treated by a doctor so it was up to me what I wanted to use. The only trouble I've had with Armour so far is that one time I took too much too quickly and I felt like I had the flu. It was only for one day though, then I went back to a lower dosage and I was fine.
Good luck with taking Armour. I hope it works well for you!
Maybe your digestive track is slowed down and your stomach isn't emptying as quickly as before. I have that problem as well, but far more extreme.
Is that to be expected? I mean, I know it is a hypo symptom, but it's not something I experienced until just recently after being on Armour for a month. I'm concerned that Armour is to blame, but if I know it's normal and/or that it will pass I'll feel much better.
Hi, my guess is that like me with synthroid, it is part of the adjustment process....I bet armour itself is not to blame just your body getting adjusted...in fact now that I remember I had a lot of gas in the beginning after eating.....I had a lot of other weird problems getting adjusted to Syn....too many! Besides, I felt armour would be better...you were wise to start on it first. BTW: watashiwa Nihonjin de wa arimasen...Americajin desu.
Now I have some news:
I went to the doctor today and got my Armour...I say Armour, but in Japan it seems our pigs are different! The ratio for Japanese pigs is 5:1 or 83% T4 and 16.7% T3 and the rest that "other stuff". I asked to start at 60 mg, but as you can see since my ratio is different from Armour, I may need to make other adjustments.
The other good thing that came out of the apointment today is my labs. My T4 was way up and over and my T3 after 2 months on syn at 50 and then 75 had gone up only slightly...ah, ha!!!! Seems that I just may be a case of resistance of conversion! I am wondering how many of us who come from Graves and RAI like me, have this problem. If there are many than to me it is clear that Synthroid would never, never do! And in addition I must add my voice to the lab as a guide, but to treat by the symptoms...as many of you know my labs before any treatment looked great, but I suffered...now it is clearer I may have suffered probably because of the lack of T4 to T3 conversion.....
Well, I will keep you up to date...but any suggestions from anyone on the math for my conversion from my 75 to my Japanese pig glands would be appreciated!